Show simple item record

dc.contributor.authorLinh, Nguyen Manh ( )
dc.contributor.authorPhat, Vu Ngoc ( )
dc.date.accessioned2020-06-03T17:44:57Z
dc.date.available2020-06-03T17:44:57Z
dc.date.issued2001-05-14
dc.identifier.citationLinh, N. M., & Phat, V. N. (2001). Exponential stability of nonlinear time-varying differential equations and applications. Electronic Journal of Differential Equations, 2001(34), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/11105
dc.description.abstractIn this paper, we give sufficient conditions for the exponential stability of a class of nonlinear time-varying differential equations. We use the Lyapunov method with functions that are not necessarily differentiable; hence we extend previous results. We also provide an application to exponential stability for nonlinear time-varying control systems.en_US
dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2001, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectExponential stabilityen_US
dc.subjectTime-varying equationsen_US
dc.subjectLyapunov functionen_US
dc.subjectLipschitz conditionen_US
dc.subjectControl systemsen_US
dc.titleExponential Stability of Nonlinear Time-varying Differential Equations and Applicationsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record